# SDR SWAA2013060416745

- Difficulty date: May 23, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 33,728 hours, 22,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL EDGE CORRODED BETWEEN STA 756 TO STA 794, LBL 44.  REPAIRED PANEL IAW SRM.
